# SDR SWAA2025091098403

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL, BS 947 - 967, LBL 53,  WL 208.1.   REPLACED INTERCOSTAL  IAW SRM 51-10-02 ITEM 9, AND DWG 147A5650, SHEETS 54 & 55, REV A.
